# SDR SWIA2020090452202

- Difficulty date: July 18, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE HOUSING CHAFED (MARKED).  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW CARGO DOOR HANDLE HOUSING, REF CRJ 200 SRM AND BOMBARIDER DWG 601R35027 REV-AY. COMPLIED WITH SKYWEST TASK CARD.  ALL OPERATIONS CHECKS AND LEAK CHECK GOOD.
